Alert archive / Wisconsin / High Wind Warnings in 2010

High Wind Warning 1, NWS Milwaukee, WI

June 26, 20108 counties in Wisconsin

NWS Milwaukee, WI issued this high wind warning at Jun 26, 2010, 1:40 AM CDT for 8 counties in Wisconsin. It was in force for 2 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 26, 2010, 1:40 AM CDT (06:40 UTC)
Expired
Jun 26, 2010, 4:00 AM CDT
In force
2 hr
Issued by
NWS Milwaukee, WI

Counties Dodge County, WI, Fond du Lac County, WI, Jefferson County, WI, Milwaukee County, WI, Ozaukee County, WI, Sheboygan County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 48 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 2:45 AM CDTNON-TSTM WND DMG2 N Milwaukee Internati, WIDELAYED REPORT FROM THIS MORNING. ESTIMATED WIND 50-55MPH. THE WINDS TILTED A POWER POLE...TIME IS APPROXIMATE.
Jun 26, 2:45 AM CDTNON-TSTM WND DMGAshippun, WIDELAYED REPORT FROM THIS MORNING. ESTIMATED WINDS OF 50 MPH CAUSED AN 18 INCH TREE TO FALL ON A SMALL OUTHOUSE.
Jun 26, 3:10 AM CDTNON-TSTM WND GST 501 E Greenfield, WIDELAYED REPORT FROM EARLY THIS MORNING
Jun 26, 3:18 AM CDTNON-TSTM WND GST 53Milwaukee International, WIWIND GUST MEASURED BY ASOS AT MITCHELL INTERNATIONAL AIRPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2010-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 99 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2010-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
99 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1525 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

591 
WWUS73 KMKX 260640
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
140 AM CDT SAT JUN 26 2010

...STRONG NON-THUNDERSTORM WINDS MOVING THROUGH...

WIZ051-052-058>060-260900-
/O.NEW.KMKX.HW.W.0001.100626T0640Z-100626T0900Z/
FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM...
WEST BEND...PORT WASHINGTON
140 AM CDT SAT JUN 26 2010

...HIGH WIND WARNING IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING. 

* TIMING...THROUGH 4 AM THIS MORNING. 

* WINDS...SOUTHERLY WINDS GUSTING TO 50 TO 60 MPH FOR A FEW HOURS.

* IMPACTS...TREES AND POWER LINES COULD COME DOWN OR EXPERIENCE
  DAMAGE. LOOSE OBJECTS WILL BLOW AROUND. HIGH PROFILE VEHICLES
  MAY BECOME DIFFICULT TO CONTROL. 

THESE WINDS ARE NON-THUNDERSTORM WINDS OCCURRING IN THE WAKE OF
THE DEPARTING SHOWERS AND STORMS. THE DEPARTING THUNDERSTORMS
CREATE SHARPLY CONTRASTING SMALL HIGH AND LOW PRESSURE SYSTEMS
THAT GENERATE THESE STRONG WINDS FOR A FEW HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
3 follow-up statements
499 
WWUS73 KMKX 260718
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
218 AM CDT SAT JUN 26 2010

...STRONG NON-THUNDERSTORM WINDS MOVING THROUGH...

WIZ064>066-260900-
/O.EXA.KMKX.HW.W.0001.000000T0000Z-100626T0900Z/
JEFFERSON-WAUKESHA-MILWAUKEE-
INCLUDING THE CITIES OF...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE
218 AM CDT SAT JUN 26 2010

...HIGH WIND WARNING IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING. 

* TIMING...THROUGH 4 AM THIS MORNING.

* WINDS...SOUTHERLY WINDS GUSTING TO 50 TO 60 MPH FOR A FEW 
  HOURS.

* IMPACTS...TREES AND POWER LINES COULD COME DOWN OR EXPERIENCE 
  DAMAGE. LOOSE OBJECTS WILL BLOW AROUND. HIGH PROFILE VEHICLES 
  MAY BECOME DIFFICULT TO CONTROL. 

THESE WINDS ARE NON-THUNDERSTORM WINDS OCCURRING IN THE WAKE OF
THE DEPARTING SHOWERS AND STORMS. THE DEPARTING THUNDERSTORMS
CREATE SHARPLY CONTRASTING SMALL HIGH AND LOW PRESSURE SYSTEMS
THAT GENERATE THESE STRONG WINDS FOR A FEW HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WIZ051-052-058>060-260900-
/O.CON.KMKX.HW.W.0001.000000T0000Z-100626T0900Z/
FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM...
WEST BEND...PORT WASHINGTON
218 AM CDT SAT JUN 26 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING. 

* TIMING...THROUGH 4 AM THIS MORNING.

* WINDS...SOUTHERLY WINDS GUSTING TO 50 TO 60 MPH FOR A FEW 
  HOURS.

* IMPACTS...TREES AND POWER LINES COULD COME DOWN OR EXPERIENCE 
  DAMAGE. LOOSE OBJECTS WILL BLOW AROUND. HIGH PROFILE VEHICLES 
  MAY BECOME DIFFICULT TO CONTROL. 

THESE WINDS ARE NON-THUNDERSTORM WINDS OCCURRING IN THE WAKE OF
THE DEPARTING SHOWERS AND STORMS. THE DEPARTING THUNDERSTORMS
CREATE SHARPLY CONTRASTING SMALL HIGH AND LOW PRESSURE SYSTEMS
THAT GENERATE THESE STRONG WINDS FOR A FEW HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

REM
838 
WWUS73 KMKX 260817
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 AM CDT SAT JUN 26 2010

...STRONG NON-THUNDERSTORM WINDS MOVING THROUGH...

WIZ051-052-058>060-260930-
/O.CAN.KMKX.HW.W.0001.000000T0000Z-100626T0900Z/
FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM...
WEST BEND...PORT WASHINGTON
317 AM CDT SAT JUN 26 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE HIGH WIND WARNING. 

STRONG WINDS HAVE MOVED SOUTH OUT OF THE AREA SO THE HIGH WIND
WARNING HAS BEEN CANCELLED. 

$$

WIZ064>066-260930-
/O.CON.KMKX.HW.W.0001.000000T0000Z-100626T0900Z/
JEFFERSON-WAUKESHA-MILWAUKEE-
INCLUDING THE CITIES OF...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE
317 AM CDT SAT JUN 26 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING. 

* TIMING...THROUGH 4 AM THIS MORNING.

* WINDS...SOUTHERLY WINDS GUSTING TO 50 MPH FOR A FEW HOURS.

* IMPACTS...TREES AND POWER LINES COULD COME DOWN OR EXPERIENCE 
  DAMAGE. LOOSE OBJECTS WILL BLOW AROUND. HIGH PROFILE VEHICLES 
  MAY BECOME DIFFICULT TO CONTROL. 

THESE WINDS ARE NON-THUNDERSTORM WINDS OCCURRING IN THE WAKE OF
THE DEPARTING SHOWERS AND STORMS. THE DEPARTING THUNDERSTORMS
CREATE SHARPLY CONTRASTING SMALL HIGH AND LOW PRESSURE SYSTEMS
THAT GENERATE THESE STRONG WINDS FOR A FEW HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
140 
WWUS73 KMKX 260900
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 AM CDT SAT JUN 26 2010

...STRONG WINDS SLOWLY EASING...

WIZ064>066-261000-
/O.EXP.KMKX.HW.W.0001.000000T0000Z-100626T0900Z/
JEFFERSON-WAUKESHA-MILWAUKEE-
INCLUDING THE CITIES OF...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE
400 AM CDT SAT JUN 26 2010

...HIGH WIND WARNING WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING.

STRONG WINDS WILL CONTINUE TO DIMINISH EARLY THIS MORNING SO THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

SOUTHERLY WINDS WILL CONTINUE TO GUST IN THE 30 TO 40 MPH RANGE
THROUGH 5 AM.

$$

MRC

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this high wind warning went out at Jun 25, 3:24 PM CDT, 10 hours 16 minutes earlier.

Area forecast discussion, Jun 25, 3:24 PM CDT, 10 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
324 PM CDT FRI JUN 25 2010

.SHORT TERM...MDT FCST CONFIDENCE THROUGH SUN. PCPN OVER MN AND
WEST CENTRAL WI ASSOCIATED WITH WARM ADVECTION VIA 30 KT LLJ. SOME
OF THIS PCPN COULD DRIFT INTO CENTRAL WI BY LATE AFTERNOON OR
EARLY EVENING. OTHERWISE MAIN FOCUS IS OVER THE MID MO RIVER
VALLEY WHERE MLCAPES OF 4500 J/KG EXIST WITH INCREASING SFC
MOISTURE FLUX CONVERGENCE OVER SW MN AND SE SD. CONVECTIVE
INITIATION EXPECTED THERE LATE THIS AFTERNOON AND WILL GROW
UPSCALE INTO A SVR MCS. GIVEN CAPE GRADIENT WILL REMAIN OVER
IA...EXPECT THE MOST SVR PORTION OF THE MCS TO DIVE SSEWD MAINLY
WEST OF THE MS RIVER SIMILAR TO THE HIGH RESOLUTION RAPID REFRESH
MODEL. HOWEVER...GIVEN A VEERING LLJ AND CONTINUED WAA OVER SRN WI
AND INCREASING ELEVATED CAPE...STILL EXPECT SCT TO NUMEROUS
THUNDERSTORMS TNT WITH A SLIGHT RISK OF SEVERE MAINLY WEST.

EXPECT CONVECTION TO HAVE MAINLY EXITED SRN WI BY 12Z SAT WHILE
WARM FRONT WILL ATTEMPT TO MOVE BACK NWD TOWARD SRN WI FROM IL
LATE IN THE DAY. HAVE THUS MAINTAINED 30 POPS FOR SAT. NOSE OF LLJ
SHOULD ONCE AGAIN HELP TRIGGER A MCS OVER SRN MN OR NRN IA AND
MOVE SEWD FOR SAT EVENING/NIGHT. WENT WITH LIKELY POPS OVER MUCH
OF WRN CWA WITH SLIGHT RISK FOR SEVERE STILL VALID.

FOR SUN...A WEAK SHORTWAVE ALOFT IN CONJUNCTION WITH A WEAK WAVE
OF LOW PRESSURE AND TRIPLE POINT WILL SHIFT EWD ACROSS SRN WI.
AMOUNT OF CAPE IN UNCERTAIN GIVEN AIRMASS IN WAKE OF OVERNIGHT
MCS. NEVERTHELESS...LIKELY TSTORMS ARE EXPECTED WITH SOME
POTENTIAL FOR SVR TSTORMS...MAINLY EAST WHERE TIMING IS BETTER.

.LONG TERM...MDT FCST CONFIDENCE FOR THE EXTENDED. AN UPPER RIDGE
WILL DEVELOP OVER THE PLAINS WHILE A CLOSED UPPER LOW MOVES FROM
ONTARIO TO SRN QUEBEC. THEREFORE A N-S RIDGE OF SFC HIGH PRESSURE
AND COOLER TEMPS WILL PREVAIL FOR THE WEEK.

&&

.AVIATION...MAIN ISSUE WITH TAFS IS DEALING WITH THUNDERSTORM
CHANCES TONIGHT. LINE OF THUNDERSTORMS EXPECTED TO FORM IN SOUTHWEST
MINNESOTA TONIGHT...THEN MOVE SOUTHEAST THROUGH NORTHERN AND EASTERN
IOWA. THE EASTERN END OF THIS LINE MAY CLIP KMSN BETWEEN 04Z AND 07Z
SATURDAY. ADDITIONAL SCATTERED THUNDERSTORMS ARE POSSIBLE UNTIL
AROUND 12Z SATURDAY ACROSS TAF SITES. MVFR VISIBILITIES MAY BE
POSSIBLE WITH ANY THUNDERSTORMS...BUT WILL NOT MENTION IN TAFS AT
THIS TIME DUE TO UNCERTAINTY.

CONVECTION IS POSSIBLE SATURDAY AFTERNOON ACROSS TAF SITES...BUT
WILL LEAVE OUT OF TAFS FOR NOW GIVEN UNCERTAINTY OF TIMING AND
PLACEMENT OF ANY STORMS. SCATTERED TO BROKEN DIURNAL CUMULUS
EXPECTED...ALONG WITH A NORTHEAST LAKE BREEZE AT KMKE AND KENW BY
20Z SATURDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...20
AVIATION/MARINE...08
Hazardous weather outlook, Jun 25, 4:10 PM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT FRI JUN 25 2010

WIZ046-047-051-052-056>060-062>072-260815-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
410 PM CDT FRI JUN 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT...MAINLY WEST
OF A FOND DU LAC TO DELAVAN LINE. AN EXPECTED THUNDERSTORM COMPLEX
WILL MOVE SOUTHEAST FROM SOUTHERN MINNESOTA THROUGH EASTERN IOWA.
THE EASTERN END OF THIS LINE MAY CLIP SOUTH CENTRAL WISCONSIN.
DAMAGING WINDS AND SOME LARGE HAIL WOULD BE THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AND SATURDAY
NIGHT...AS A WARM FRONT SLOWLY SHIFTS NORTHEAST INTO THE AREA. THE
FRONT WILL INTERACT WITH A MOIST AND UNSTABLE AIRMASS TO BRING
INCREASING CHANCES FOR THUNDERSTORMS. THE PRIMARY HAZARDS WILL BE
DAMAGING WINDS AND LARGE HAIL.

THUNDERSTORMS ARE LIKELY ON SUNDAY...AS LOW PRESSURE AND A COLD
FRONT MOVE EAST ACROSS THE AREA. DEPENDING ON THE AMOUNT OF DAYTIME
HEATING AND INSTABILITY THAT DEVELOPS...SEVERE STORMS MAY BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ643>646-260815-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
410 PM CDT FRI JUN 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT...AS A THUNDERSTORM
COMPLEX MOVES WEST OF THE NEARSHORE WATERS. NO SEVERE WEATHER IS
EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY...AS A WARM
FRONT SLOWLY SHIFTS NORTHEAST INTO THE AREA. THE FRONT WILL INTERACT
WITH A MOIST AND UNSTABLE AIRMASS TO BRING INCREASING CHANCES FOR
THUNDERSTORMS. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS AND LARGE
HAIL.

THUNDERSTORMS ARE LIKELY ON SUNDAY...AS LOW PRESSURE AND A COLD
FRONT MOVE EAST ACROSS THE AREA. DEPENDING ON THE AMOUNTS OF DAYTIME
HEATING AND INSTABILITY THAT DEVELOP...SEVERE STORMS MAY BE
POSSIBLE.

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 25, 10:15 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1015 PM CDT FRI JUN 25 2010

WIZ056-057-260415-
COLUMBIA-SAUK-
1015 PM CDT FRI JUN 25 2010

...STRONG THUNDERSTORM HEADING TOWARD THE WISCONSIN DELLS...

AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 26 MILES WEST OF REEDSBURG...MOVING EAST AT 45
MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
A QUICK INCH OF RAIN MAY FALL IN JUST 30 MINUTES TIME...CAUSING
MINOR STREET FLOODING.

* THE THUNDERSTORM WILL BE NEAR...
  REEDSBURG BY 1045 PM CDT...
  WISCONSIN DELLS AIRPORT AND LAKE DELTON BY 1100 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

CRAVEN
Special weather statement, Jun 25, 11:02 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1102 PM CDT FRI JUN 25 2010

WIZ056-057-062-063-067-068-260500-
COLUMBIA-DANE-GREEN-IOWA-LAFAYETTE-SAUK-
1102 PM CDT FRI JUN 25 2010

...A CLUSTER OF STRONG THUNDERSTORMS MOVING TOWARD THE WISCONSIN
RIVER VALLEY...

AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES SOUTHWEST
OF REEDSBURG TO 13 MILES WEST OF DODGEVILLE...MOVING EAST AT 45 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS. IN ADDITION...HEAVY RAINFALL OF 1 TO 1.5 INCHES IS POSSIBLE
IN A FEW LOCATIONS. THIS COULD LEAD TO MINOR STREET FLOODING.

* THUNDERSTORMS WILL BE NEAR...
  MINERAL POINT AIRPORT AND LONE ROCK AIRPORT BY 1110 PM CDT...
  MINERAL POINT AND GOVERNOR DODGE STATE PARK BY 1115 PM CDT...
  SPRING GREEN BY 1120 PM CDT...
  YELLOWSTONE LAKE STATE PARK BY 1130 PM CDT...
  BLUE MOUND STATE PARK BY 1135 PM CDT...
  DEVILS LAKE STATE PARK AND BLANCHARDVILLE BY 1140 PM CDT...
  SAUK CITY AND PRAIRIE DU SAC BY 1145 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

FRANKS
Special weather statement, Jun 26, 12:05 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1205 AM CDT SAT JUN 26 2010

WIZ062>064-067>069-260600-
DANE-GREEN-IOWA-JEFFERSON-LAFAYETTE-ROCK-
1205 AM CDT SAT JUN 26 2010

...THUNDERSTORMS MOVING THROUGH SOUTH CENTRAL WISCONSIN...

AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
DE FOREST TO 10 MILES EAST OF DARLINGTON...MOVING EAST AT 40 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 35 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS. IN ADDITION...HEAVY RAINFALL OF 1 TO 1.5 INCHES IS POSSIBLE
IN A FEW LOCATIONS. THIS COULD LEAD TO MINOR STREET FLOODING.

* THUNDERSTORMS WILL BE NEAR...
  WINDSOR AND VERONA BY 1210 AM CDT...
  MADISON TRUAX AIRPORT AND MADISON CAPITOL SQUARE BY 1215 AM CDT...
  I90/94 INTERCHANGE AND SUN PRAIRIE BY 1220 AM CDT...
  MONROE AIRPORT AND OREGON BY 1225 AM CDT...
  MARSHALL AND BROOKLYN BY 1230 AM CDT...
  WATERLOO AND STOUGHTON BY 1235 AM CDT...
  EVANSVILLE AND BRODHEAD BY 1240 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

DAVIS
Special weather statement, Jun 26, 12:36 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1236 AM CDT SAT JUN 26 2010

WIZ068-069-260630-
GREEN-ROCK-
1236 AM CDT SAT JUN 26 2010

...STRONG THUNDERSTORM MOVING THROUGH GREEN COUNTY...

AT 1235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF MONROE...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  MONROE BY 1245 AM CDT...
  MONROE AIRPORT BY 1250 AM CDT...
  BRODHEAD BY 110 AM CDT...
  ORFORDVILLE BY 120 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

DAVIS
Special weather statement, Jun 26, 1:18 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
118 AM CDT SAT JUN 26 2010

WIZ046-047-051-052-056>060-062>072-260715-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN
LAKE-IOWA-JEFFERSON-KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-
RACINE-ROCK-SAUK-SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
118 AM CDT SAT JUN 26 2010

...STRONG NON-THUNDERSTORM WINDS DEVELOPING...

STRONG AND GUSTY SOUTHERLY WINDS OF 35 TO 45 MPH ARE DEVELOPING IN
THE WAKE OF THE DEPARTING SHOWERS AND THUNDERSTORMS EARLY THIS
MORNING. THEY SHOULD SPREAD ACROSS MUCH OF SOUTH CENTRAL AND
SOUTHEAST WISCONSIN AND ONLY REMAIN ELEVATED FOR AN HOUR OR TWO
BEFORE SUBSIDING QUICKLY.

SOME TREES COULD BE TOPPLED...OR LARGE BRANCHES SNAPPED...AND LOOSE
OBJECTS WILL BLOW AROUND. MOTORISTS...ESPECIALLY THOSE DRIVING LARGE
TRUCKS SHOULD BE PREPARED FOR THESE STRONG AND GUSTY WINDS.

AGAIN...THESE ARE NON-THUNDERSTORM WINDS...RELATED TO THE SHOWERS
AND THUNDERSTORMS CREATING SHARPLY CONTRASTING AREAS OF HIGH AND LOW
PRESSURE.

DAVIS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 12:13 AM CDTAreal Flood AdvisoryMKXDane3 hr
Jun 26, 1:05 AM CDTSpecial Marine WarningMKX85 min
Jun 26, 2:26 AM CDTSpecial Marine WarningMKX49 min
Jun 26, 3:10 AM CDTSpecial Marine WarningMKX50 min
Jun 26, 4:14 AM CDTSpecial Marine WarningMKX61 min

Nearby

High Wind Warnings in Wisconsin, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.